# SDR DL757980726

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 831610403M0DA
- Condition: Burned
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MID GALLEY OVEN SMOKING.  REPLACED OVEN.
